# SDR SWAA2024013136869

- Difficulty date: January 1, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 65,073 hours, 38,942 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. HORIZONTAL STAB UPPER FORWARD SLIDE SEAL CRACKED.<[01] REMOVED AND REPLACED LT HORIZONTAL STAB UPPER FORWARD SLIDE SEAL IAW AMM 53-31-31-000-802 AND AMM 53-31-31400-802. VERIFIED SAFETIES. SCREW GUN: ID: 4441B CAL DUE: 09/2024.;[02] VERIFIED CORRECTION ACTION 1 AND MEASUREMENT TABLE
